# SDR 98ZZZX3453

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCC2YK1
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SENT HUB TO HARTZELL FOR REPAIR OF ROD BORE.  WHILE AT HARTZELL, THEIR INSPECTION DEPARTMENT REJECTED THE HUB DUE TO CORROSION IN THE FILLET RADIUS.
